Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The eta-inverted sphere over the rationals

Glen Matthew Wilson

Algebraic & Geometric Topology 18 (2018) 1857–1881
Bibliography
1 A Ananyevskiy, M Levine, I Panin, Witt sheaves and the η–inverted sphere spectrum, J. Topol. 10 (2017) 370 MR3653315
2 M Andrews, H Miller, Inverting the Hopf map, preprint (2017) arXiv:1710.08018
3 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
4 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
6 D Dugger, D C Isaksen, Motivic Hopf elements and relations, New York J. Math. 19 (2013) 823 MR3141814
7 B J Guillou, D C Isaksen, The η–local motivic sphere, J. Pure Appl. Algebra 219 (2015) 4728 MR3346515
8 B J Guillou, D C Isaksen, The η–inverted –motivic sphere, Algebr. Geom. Topol. 16 (2016) 3005 MR3572357
9 P Hu, I Kriz, K Ormsby, Convergence of the motivic Adams spectral sequence, J.  K-Theory 7 (2011) 573 MR2811716
10 D C Isaksen, Classical and motivic Adams charts, preprint (2014) arXiv:1401.4983
11 D C Isaksen, Stable stems, preprint (2014) arXiv:1407.8418
12 M Knebusch, Symmetric bilinear forms over algebraic varieties, from: "Conference on Quadratic Forms — 1976" (editor G Orzech), Queen’s Papers in Pure and Appl. Math. 46, Queen’s Univ. (1977) 103 MR0498378
13 J Milnor, Algebraic K–theory and quadratic forms, Invent. Math. 9 (1969/1970) 318 MR0260844
14 F Morel, 𝔸1–algebraic topology over a field, 2052, Springer (2012) MR2934577
15 K M Ormsby, P A Østvær, Motivic Brown–Peterson invariants of the rationals, Geom. Topol. 17 (2013) 1671 MR3073932
16 K Ormsby, O Röndigs, P A Østvær, Vanishing in stable motivic homotopy sheaves, preprint (2017) arXiv:1704.04744v1
17 W Scharlau, Quadratic and Hermitian forms, 270, Springer (1985) MR770063
18 J P Serre, A course in arithmetic, 7, Springer (1973) MR0344216
19 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324
20 G M Wilson, P A Østvær, Two-complete stable motivic stems over finite fields, Algebr. Geom. Topol. 17 (2017) 1059 MR3623682